If you need an accessible version of this item please contact JSTOR User Support

The Polynomial of Mittag-Leffler

H. Bateman
Proceedings of the National Academy of Sciences of the United States of America
Vol. 26, No. 8 (Aug. 15, 1940), pp. 491-496
Stable URL: http://www.jstor.org/stable/86958
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Polynomial of Mittag-Leffler
Preview not available

Page Thumbnails

  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496